프로포폴 수면 마취 이후 발생한 스트레스 유발성 심근병증 1예

Title
프로포폴 수면 마취 이후 발생한 스트레스 유발성 심근병증 1예
Other Titles
A Case of Stress-Induced Cardiomyopathy after Propofol Anesthesia
Authors
김경수김경수
Keywords
Propofol; Cardiomyopathies; Stress induced
Issue Date
2015-01
Publisher
대한내과학회
Citation
대한내과학회지, v. 89, NO 2, Page. 206-209
Abstract
Propofol is an intravenous hypnotic agent that is generally used for sedation in the intensive care unit and for induction of anesthesia during minimally invasive surgery, endoscopy, and plastic surgery in local clinics. Low blood pressure and transient apnea might occur under propofol sedation, whereas stress-induced cardiomyopathy is a very rare complication. We herein describe a case involving a 25-year-old woman without cardiovascular risk factors who developed stress-induced cardiomyopathy after propofol injection for anesthesia and was treated with conservative treatment. This case reminds us that clinicians should consider the possible occurrence of stress-induced cardiomyopathy after anesthesia using propofol, even in patients without cardiovascular risk factors.
URI
http://kiss.kstudy.com/journal/thesis_name.asp?tname=kiss2002&key=3343236http://hdl.handle.net/20.500.11754/21171
ISSN
1738-9364
Appears in Collections:
COLLEGE OF MEDICINE[S](의과대학) > MEDICINE(의학과) > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE